Uniqueness and continuous dependence theorems for the conduction-diffusion solution to the Boussinesq equations on an exterior domain

Brian Straughan

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)203-233
Number of pages31
JournalJournal of Mathematical Analysis and Applications
Volume57
Issue number1
Publication statusPublished - Jan 1977

Cite this

@article{3483273c5e1641a2a06f49544195ec6f,
title = "Uniqueness and continuous dependence theorems for the conduction-diffusion solution to the Boussinesq equations on an exterior domain",
author = "Brian Straughan",
year = "1977",
month = "1",
language = "English",
volume = "57",
pages = "203--233",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Uniqueness and continuous dependence theorems for the conduction-diffusion solution to the Boussinesq equations on an exterior domain

AU - Straughan, Brian

PY - 1977/1

Y1 - 1977/1

UR - http://www.scopus.com/inward/record.url?scp=0017416952&partnerID=8YFLogxK

M3 - Article

VL - 57

SP - 203

EP - 233

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -